# SDR ASAA9580001

- Difficulty date: February 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939AS
- Make and model: Doug DC-9-83
- Aircraft serial: 49657
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Batt Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING  MAINTENANCE CHECK, THE FWD OVERWING EMERGENCY EXIT SIGNS WERE FOUND INOPERATIVE.  REPAIRED WIRING, REPLACED THE BATTERY PACK AND LIGHTS OPERATED NORMALLY.  (W)
